# SDR IPXA10561446

- Difficulty date: July 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313N30566
- Condition: Damaged
- Location: Bs 205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 2 PYLON, STA 205 UNDER PANEL 445AR RT FWD FRAME CHORD HAS OVERSIZED HOLES FROM WORKING FASTENERS, NO EDGE DISTANCE.  R & R CHORD IAW SRM 51-40-05-OG AND SRM 51-40-02.
